MathSciNet Relay Station
MathSciNet bibliographic data
MR712261 57R67 (18F25)
Munkholm, H. J.; Pedersen, E. K. The $S\sp{1}$-transfer in surgery theory. Trans. Amer. Math. Soc. 280 (1983), no. 1, 277–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement